You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Existence of Simple Jacobian Varieties of Genus g with Rank at Least 4g + 5
Tetsuji Shioda and Tomohide Terasoma
American Journal of Mathematics
Vol. 121, No. 1 (Feb., 1999), pp. 65-72
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/25098658
Page Count: 8
You can always find the topics here!Topics: Jacobians, Morphisms, Polynomials, Mathematical theorems, Algebra, Coordinate systems, Homomorphisms
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the existence of infinitely many curves of genus g over the rational number field which have absolutely simple Jacobian varieties with Mordell-Weil rank at least 4g + 5.
American Journal of Mathematics © 1999 The Johns Hopkins University Press